# SDR USAA920081551

- Difficulty date: August 2, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 21,982 hours, 1,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471123202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-BC4 -MAJOR REPAIR- GALVANIC CORROSION ON LATERAL SUPPORT PLATE FROM FR69 TO FR70, Y1732.  REPLACED LATERAL SUPPORT PLATE FROM FR69 TO FR79, Y1732 IAW A319 SRM 51-72-11.  (S)
